Atypisk femurfraktur hos en kvinde i behandling med lamotrigen

René Gren Hansen Voldby, Salar Bajalan

Abstract

Epileptics are often treated long-term with antiepileptic drugs (AED) of which some are suspected to cause reduction in bone mineral density (BMD). Lamotrigine might not have this effect. In this case report a 51-year-old epileptic woman who had normal BMD level was treated with lamotrigine and sustained an atypical femoral fracture (AFF) after a low-energy trauma. AFF have been associated with treatment with bisphosphonate, but never with treatment with lamotrigine or other AED's. However, this case report shows that AFF might be associated to treatment with lamotrigine. The possible correlation calls for further investigation.

Bidragets oversatte titelAtypical femoral fracture in a woman treated with lamotrigine
OriginalsprogDansk
TidsskriftUgeskrift for Laeger
Vol/bind178
Udgave nummer12
Sider (fra-til)1175-76
ISSN0041-5782
StatusUdgivet - 2016

Fingeraftryk

Dyk ned i forskningsemnerne om 'Atypisk femurfraktur hos en kvinde i behandling med lamotrigen'. Sammen danner de et unikt fingeraftryk.

Citationsformater